Escitalopram-induced uveal effusions and bilateral angle closure glaucoma.
Аннотация
PURPOSE: To report the onset of bilateral angle closure glaucoma resulting from ciliochoroidal effusions noted after taking escitalopram.
DESIGN
Case report.
METHODS
A 41-year-old woman with a medical history of depression was placed on escitalopram and presented with acute bilateral angle closure glaucoma. A medical history and ophthalmic examination (including slit-lamp photography and high-frequency ultrasonography) were performed at the time of diagnosis and at resolution of her symptoms.
RESULTS
High-frequency ultrasonography revealed bilateral choroidal effusions with ciliary body detachments and angle closure. Attempts to reduce intraocular pressure with topical ocular antihypertensive drugs and subsequent laser peripheral iridotomy were unsuccessful. Over the course of four days, the use of topical cycloplegics, corticosteroids, and discontinuation of escitalopram resulted in normalization of intraocular pressures, deepening of anterior chamber depths, and resolution of her uveal effusions.
CONCLUSIONS
The use of escitalopram resulted in uveal effusions, angle rotation, and acute bilateral angle closure glaucoma. Discontinuation of escitalopram and corticosteroid therapy resulted in normalization of the patient's eyes.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.